A short proof to the rigidity of volume entropy

Gang Liu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this note we give a short proof to the rigidity of volume entropy. The result says that for a closed manifold with Ricci curvature bounded from below, if the universal cover has maximal volume entropy, then it is the space form. This theorem was first proved by F. Ledrappier and X. Wang in [1].

Original languageEnglish (US)
Pages (from-to)151-153
Number of pages3
JournalMathematical Research Letters
Volume18
Issue number1
DOIs
StatePublished - Jan 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A short proof to the rigidity of volume entropy'. Together they form a unique fingerprint.

Cite this